# SDR CALA2025102610534

- Difficulty date: October 11, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N17233
- Make and model: Boeing 737824
- Aircraft serial: 28943
- Aircraft time: 79,378 hours, 29,400 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55048
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA R/H STA 947 O/B LAV MOUNT, FRAME HAS CORROSION MARKED.   REMOVED DAMAGE,HFEC NO DEFECTS NOTE,FABRICATED,LOCATED DRILLED, INSTALLED,AND RESTORED ,COUTINGS REF B737-800 SRM 53-70-51-2R-5 THIS IS A CAT A REPAIR NO FURTHER ACTION REQUIRED.
